Revista Matemática Iberoamericana


Full-Text PDF (169 KB) | Metadata | Table of Contents | RMI summary
Volume 18, Issue 1, 2002, pp. 1–16
DOI: 10.4171/RMI/309

Published online: 2002-04-30

Stabilisation pour l'Équation des Ondes dans un Domaine Extérieur

Lassaad Aloui[1] and Moez Khenissi[2]

(1) Faculté des Sciences de Gabès, Tunisia
(2) Faculté des Sciences de Gabès, Tunisia

No abstract available for this article.

Keywords: Equation des Ondes, Scattering, Stabilisation

Aloui Lassaad, Khenissi Moez: Stabilisation pour l'Équation des Ondes dans un Domaine Extérieur. Rev. Mat. Iberoam. 18 (2002), 1-16. doi: 10.4171/RMI/309